The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (235 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 1, 2001, pp. 3–15
DOI: 10.4171/ZAA/1001

Published online: 2001-03-31

A Topological Fixed-Point Index Theory for Evolution Inclusions

R. Bader[1]

(1) Technische Universität München, München Garching, Germany

In the paper we construct a topological fixed-point theory for a class of set-valued maps which appears in natural way in boundary value problems for differential inclusions. Our construction is based upon the notion of ($U, V$)-approximation in the sense of Ben-El-Mechaiekh and Deguire. As applications we consider initial-value problems for nonlinear evolution inclusions of the type $$x'(t) \in –A(t,x(t)) + F(t, x(t))$$ $$|x(0) = x_0$$ where the operator $A$ satisfies various monotonicity assumptions and $F$ is an upper semicontinuous set-valued perturbation.

Keywords: Fixed-point index, ($U, V$)-approximation, evolution inclusions

Bader R.: A Topological Fixed-Point Index Theory for Evolution Inclusions. Z. Anal. Anwend. 20 (2001), 3-15. doi: 10.4171/ZAA/1001